Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Skin rashes on arms, legs, hands. Applying cortisone creams. Causes and treatment?

Hello, My daughter who is ten has a rash all over her arms and legs and hands. It is not itchy. I took her to the doctor on Monday and he said for us to put a cortizone cream on it daily. He thought she might be having a reaction to the sunscreen. We have been using the same sunscreen for a couple of years without incident. I gave her another brand, and the rash has not gone away. Thank you.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Reenee,
Thanks for query.
It seems that thise are allergic rashes.
Take antihistamine like Cetrizine for some time along with local application.
Identify the likely allergen like change of soap,shampoo, body lotion or cream or change of clothes.
Ok and bye.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor